Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 12 > Numerical Solution of Fisher’s Equation Using...
< Back to Volume

Numerical Solution of Fisher’s Equation Using Finite Difference

Download PDF

Abstract:

A numerical method is proposed to approximate the numeric solutions of nonlinear Fisher’s reaction diffusion equation with finite difference method. The method is based on replacing each terms in the Fisher’s equation using finite difference method. The proposed method has the advantage of reducing the problem to a nonlinear system, which will be derived and solved using Newton method. FTCS and CN method will be introduced, compared and tested.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 12)
Pages:
27-34
DOI:
10.18052/www.scipress.com/BMSA.12.27
Citation:
S. E. Ali Alhazmi "Numerical Solution of Fisher’s Equation Using Finite Difference", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 27-34, 2015
Online since:
May 2015
Export:
Distribution: